标题:A note on “Distributivity and conditional distributivity of a uninorm with continuous underlying operators over a continuous t-conorms”
作者:Li, Gang ;Liu, Hua-Wen
作者机构:[Li, Gang ] Faculty of Science, Qilu University of Technology, Ji'nan; Shandong; 250353, China;[Liu, Hua-Wen ] School of Mathematics, Shandong Univers 更多
通讯作者:Li, Gang
来源:Fuzzy Sets and Systems
出版年:2018
卷:334
页码:126-131
DOI:10.1016/j.fss.2017.04.016
摘要:In this paper, the study of the distributivity equation involving uninorms and t-conorms given in Li and Liu (2016) [3] is revised. Some errors in the proof of theorems in the mentioned reference are pointed out and their right versions are offered. Furthermore, the class of uninorms with continuous underlying operators which are (conditionally) distributive over a continuous t-conorm is characterized.
© 2017 Elsevier B.V.
收录类别:EI
资源类型:期刊论文
TOP